# SDR MALA020422

- Difficulty date: July 17, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft time: 31,075 hours, 34,755 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT FLAP UPPER SKIN PANEL HAS DENT AT FLAP STA 142.  MAINTENANCE COMPLETED REPAIR IAW EO 57050.  REFER TO 409  109888, RELEASE DATE 7/17/02.
